# SDR AALA202209286726

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 37,684 hours, 15,525 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LOCK IS DIFFICULT TO OPERATE. LUBED LOCK MECHANISM. OPERATIONAL CHECK GOOD.
